# SDR COEA2015032415805

- Difficulty date: March 24, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53171506200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 144800 NR 200012 HEAVY CHECK COE & MINOR REPAIR.  LT FRAME 5 JUST BELOW NODE 6 JUNCTION, WEB TO INBD FLANGE RADIUS CRACKED.  REPLACED WITH OEM PART.
